Ask Health Experts and Get Answers to Your Health Question ASAP
Thanks for your question
Since how long you have this
Are you taking any supplements
Following I've taken daily for years: 500 mg Vit.C; 1000 mg green tea extract; 250 iu DHA; Centrum Silver; 600 mg calcium + 500 Vit.D; 4 stool softeners; 182 mg aspirin
Do you any diarrhea or constipation, blood in stools, etc
any bloatment, gas, weight loss
After eating the one 4 oz cup of Activia yogurt w/ probiotics, I had diarrhea & pressure on and off for at least 2 months (never experienced anything like it before or since). Since I have internal hemrhoids there was blood, but not always. I also started having a mucous secretion with the fishy odor which is always present.
Thanks for your input based on your history the reason which can be the cause of your symptoms can be giardiasis, Bacterial overgrowth in stools, effects of the supplements(less likely because you are taking them for so long), lactose intolerance etc
But they are just suggestions because final diagnosis can be made only with investigations.
Hope you have got a stool culture done also
I did increase the supplements by taking 2 DHA pills, then a GNC triple strength fish oil pill (with EPA & DHA) for awhile in that time period, but quit a couple of months ago thinking that was causing the odor
Might be but we cannot be sure without investigations
I think you have to wait for them but seems there is nothing serious
Do you want to ask anything else
Hope you have stopped using the supplements now
in answer to earlier question...no, don't have diabetes or weight loss (nothing else abnormal except the anal discharge & odor not). Am I the only one to have that reaction to Activia?
Thanks for the reply
We cannot be sure that it was due to Activia, because usually it doesnot cause this
Colonoscopy you are going to have will be helpful in detecting some cause as they will directly see the intestines
I did not have the discharge before Activia...maybe a bad batch of probiotics?
Well i donot think so because it may be coincidence to have it after activia because usually fishy odor is not seen after that and if you have left it the smell should have gone by now
Well, thanks for your input. I will research giardiasis. Have a nice life!
You are most welcome
I wish you good health
Click ACCEPT if you are satisfied